Blood pressure medication recalled due to potential cancer-causing impurity

Blood pressure medication recalled due to potential cancer-causing impurity (WPEC)

WEST PALM BEACH, Fla. (WPEC) - The medicine you take could slowly be giving you cancer.

The FDA is recalling another blood pressure medication due to the possibility that the affected tablets could include a cancer causing substance.

"Losartan Potassium/Hydrochlorothiazide combination tablets are indicated to treat hypertension and hypertensive patients with Left Ventricular Hypertrophy. Patients who are on Losartan Potassium/Hydrochlorothiazide combination tablets, USP should continue taking their medication, as the risk of harm to the patient's health may be higher if the treatment is stopped immediately without any alternative treatment," according to the FDA.

The FDA also states: "Consumers should also contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using this drug product."

The affected tablets were distributed nationwide.


close video ad
Unmutetoggle ad audio on off

Trending